MAUDE Adverse Event Report: MEDTRONIC, INC. PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER

MEDTRONIC, INC. PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER
Model Number 6207-S1
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure of a pacing lead, the sheath of the introducer could not be peeled/split as the handle was removed, therefore it had to be cut with a medical tool.Another introducer was used, however the same issue was encountered.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the introducer was returned and analyzed.The analysis indicated that a lead accessory was analyzed.Visual analysis of the introducer indicated damage during use.The analyst noted a partial introducer was returned without the dilator.The handles of the introducer were torn off the sheath at 15 cm and 15.5 cm from the distal end of the sheath.The sheath was cut on the score line.Peeling did not occur on the score line.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
PERCUTANEOUS LEAD INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key11133683
Report Number2182208-2021-00079
Device Sequence Number4088934
Product Code DYB
UDI-Device Identifier00681490143011
UDI-Public00681490143011
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2022
Device Model Number6207-S1
Device Catalogue Number6207-S1
Device Lot NumberW5893593
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2021
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1